Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A transfer for compact Lie group actions

Author: Robert Oliver
Journal: Proc. Amer. Math. Soc. 97 (1986), 546-548
MSC: Primary 57S10; Secondary 55N25
MathSciNet review: 840643
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A short construction of a transfer homomorphism from $ {H_ * }(X/G)$ to $ {H_*}(X/H)$, where $ H \subseteq G$ are compact Lie groups and $ X$ is a $ G$-CW-complex, is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S10, 55N25

Retrieve articles in all journals with MSC: 57S10, 55N25

Additional Information

PII: S 0002-9939(1986)0840643-7
Keywords: Compact Lie group action, transfer homomorphism, orbit spaces, equivariant CW-complexes
Article copyright: © Copyright 1986 American Mathematical Society